A constructive approach to reachability realization of discrete-time switched linear systems

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

28 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)669-677
Journal / PublicationSystems and Control Letters
Issue number11-12
Publication statusPublished - Nov 2007


This paper studies the reachability of discrete-time switched linear systems. A new constructive approach to designing switching sequences is developed so that not only the reachable subspace is realized but also the required number of switchings is reduced significantly. Detailed comparison between the obtained result and that reported in the open literature is also made, which verifies the advantage of the proposed approach. © 2007 Elsevier B.V. All rights reserved.

Research Area(s)

  • Controllability, Reachability, Switched systems, Switching sequences